If you need an accessible version of this item please contact JSTOR User Support

Algebraic Groups Over Finite Fields

Serge Lang
American Journal of Mathematics
Vol. 78, No. 3 (Jul., 1956), pp. 555-563
DOI: 10.2307/2372673
Stable URL: http://www.jstor.org/stable/2372673
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Algebraic Groups Over Finite Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563